# SDR CALA2018100802056

- Difficulty date: October 1, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 61,751 hours, 26,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED 2017-22-03 A3NB-53-4-6304 ABHEC SCAN REAVEALED CRACK OF 2EA IB HOLES OF NR 7 STOP FITTING AT FR 16 OF R1 DOOR GENERATED BY V892444 UPON FURTHER EVALUATION FOUND CRACKS TO BE IN INTERCOSTAL ONLY REMOVED AND REPLACED INTERCOSTAL AT NR 7 STOP FITTING LOCATION BETWEEN FR15-16 IAW SRM 51-42-11.
